# SDR DALA2018022601167

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN X=O BTW STA Y=1002-1022 AT PAX CABIN. INTERCOSTAL IN X=O BTW STA Y=1002-1022 AT PAX CABIN WAS REPLACED PER SRM 51-41-02-0G AND SRM 51-41-05-0G.
